# SDR SWIA2021070759290

- Difficulty date: April 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ INTERCOSTAL DD3 HAS CORROSION, MULTIPLE AREAS. (MARKED)     (C-CHECK RO 7/5/2021)    REPLACED PASSENGER DOOR MID DD3 INTERCOSTAL REF CRJ--700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DRAWING 601R31702 REV N. RESTORED FINISH. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
